# SDR AALA981807

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 1283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1283 STUB UPPER SKIN SUPPORT IS BROKEN OUT AT INBOARD FASTENER.  REPLACED UPPER SKIN SUPPORT AT STATION 1283.  (M)
